Alert archive / Minnesota / Special Weather Statements in 2009
Special Weather Statement, NWS Grand Forks, ND
NWS Grand Forks, ND issued this special weather statement at Aug 19, 2009, 7:49 PM CDT for Becker County, Minnesota. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2009, 7:49 PM CDT (00:49 UTC)
- Expired
- Aug 19, 2009, 8:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Grand Forks, ND
County Becker County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 145 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 7:49 PM CDT | FUNNEL CLOUD | 5 E Detroit Lakes, MN | A SERIES OF BRIEF FUNNELS QUICKLY FORMED AND DISSIPATED ACROSS PROTIONS OF CENTRAL BECKER COUNTY. THESE FUNNELS FORMED COINCIDENT WITH A BAND OF RAIN SHOWERS WHICH CROSSED THIS AREA BETWEEN 715 PM AND 815 PM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.8 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KFGF 200049 SPSFGF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 749 PM CDT WED AUG 19 2009 MNZ027-028-200130- WEST BECKER MN-EAST BECKER MN- 749 PM CDT WED AUG 19 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BECKER COUNTY IN NORTHWEST MINNESOTA... UNTIL 830 PM CDT AT 746 PM CDT...WEATHER SPOTTERS REPORTED FUNNEL CLOUDS AND WEAK ROTATION IN A THUNDERSTORM ABOUT 5 MILES EAST OF DETROIT LAKES...JUST NORTH OF HIGHWAY 34 IN THE PICKERAL LAKE AND HEIGHT OF LAND LAKE AREA. THE STORM WAS MOVING TO THE EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR... HEIGHT OF LAND LAKE AT 800 PM CDT...TOAD LAKE AT 830 PM CDT... ADDITIONAL THUNDERSTORMS WERE LOCATED WESTWARD TO LAKE PARK AND THESE TOO MAY PRODUCE FUNNEL CLOUDS. IF IT APPEARS TOUCHDOWNS ARE LIKELY THEN A WARNING WILL BE ISSUED. BUT AT THIS TIME...FUNNELS HAVE BEEN SHORT LIVED AND REMAINED OFF THE GROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4703 9529 4674 9534 4674 9611 4697 9616 TIME...MOT...LOC 0046Z 277DEG 10KT 4683 9567 $$ DTR
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this special weather statement went out at Aug 19, 3:54 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Aug 19, 3:54 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 354 PM CDT WED AUG 19 2009 .SHORT TERM... THE MAIN FORECAST CHALLENGE IS PCPN. WHEN LOOKING AT THE LATEST SURFACE ANALYSIS...AN AREA OF LOW PRESSURE IS REFORMING OVER MPX... WITH AN INVERTED TROF EXTENDING THROUGH THE RED RIVER VALLEY TO ANOTHER LOW CENTERED NEAR LAKE YWG. UPON COMPARING THE MODELS...THE MODELS ARE IN PRETTY GOOD AGREEMENT ON THE WEATHER PATTERN PROGRESSION FOR THE SHORT TERM FORECAST. THEREFORE...ENDED UP USING A MODEL BLEND FOR POPS AND LEANED TOWARD THE ADJMAVBC GUIDANCE FOR TEMPS. CURRENT RADAR IMAGERY SHOWS A NARROW LINE OF TSRA THAT HAS RE-FRIED ALONG THE INVERTED TROF THROUGH THE RED RIVER. AS THE SURFACE LOW CONTINUES TO MOVE E TONIGHT...THE INVERTED TROF IS ALSO EXPECTED TO MOVE INTO NE MN BY 12Z THU. THE BEST 700MB LIFT AND 850MB Q-VECTOR CONVERGENCE FOLLOWS THE TROF AS IT SHIFTS IN N MN TONIGHT. THUS... TRANSITIONED THE HIGHEST POPS FROM W TO E OVER THE AREA TONIGHT. THERE HAVE BEEN SOME PUBLIC REPORTS OF FUNNELS ALONG THIS LINE OF STORMS LATE THIS AFTERNOON. NOT SURE AT THIS TIME IF THE FUNNELS ARE OCCURRING ON THE GUST FRONT WHICH HAS RACED AHEAD OF THE LINE OR IF THEY ARE ACTUALLY OCCURRING WITH THE TSRA. NO SIGNIFICANT ROTATION IS EVIDENT ON RADAR FROM THESE STORMS. HOWEVER...WILL CONTINUE TO KEEP A CLOSE EYE ON THIS LINE. ALTHOUGH SOME STORMS COULD GET STRONG ENOUGH EARLY THIS EVENING TO PRODUCE SOME MARGINALLY SEVERE HAIL...NOT EXPECTING ANYTHING LONG-LIVED OR WIDESPREAD. THEREFORE...DID NOT MENTION ANYTHING SVR IN GRIDS OR ZONES AT THIS TIME. FOR THU INTO FRI...CYCLONIC FLOW DOMINATES THE AREA...WITH THE POTENTIAL FOR SOME RESIDUAL SHRA AND EVEN ISOLD TSRA ON MN SIDE OF AREA DURING THE PEAK HEATING OF THE DAY. THE POTENTIAL FOR ANY ADDITIONAL SHRA ACTIVITY CONTINUES INTO THU EVENING. THEN...HIGH PRESSURE BUILDS INTO THE N PLAINS AND KEEPS THE AREA DRY THROUGH SAT. .LONG TERM... THE MODELS ARE IN FAIR AGREEMENT FOR THE LATE WEEKEND...WITH THE GFS/DGEX/ECMWF/CANADIAN ALL INDICATING WARM SOUTHERLY FLOW. THE GFS IS A BIT WARMER...SO INCREASED SUN HIGHS A COUPLE DEGREES. THE MODELS BEGIN TO DIVERGE EARLY NEXT WEEK...BUT DO SEEM TO IMPLY A COLD FRONT WILL PRODUCE A CHANCE OF SHOWERS AND STORMS FOR THE AREA. && .AVIATION... A LINE OF THUNDERSTORMS ALONG A TROUGH BOUNDARY SLOWLY MOVING E ACROSS THE RED RIVER VALLEY WILL BRING SOME SHOWERS AND STORMS TO GFK AND FAR LATE THIS AFTERNOON AND EARLY THIS EVENING. VFR CIGS AND VSBYS WILL GENERALLY DECREASE THIS EVENING INTO TONIGHT...WITH -RA AND IFR/MVFR CIGS AND VSBYS BY TOMORROW MORNING. NW WINDS WILL BECOME GUSTY AFTER MIDNIGHT AND PICK UP STEAM THROUGH THE MORNING. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && NG/GROCHOCINSKI
Hazardous weather outlook, Aug 19, 6:02 AM CDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 602 AM CDT WED AUG 19 2009 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-201215- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 602 AM CDT WED AUG 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO TRACK ACROSS EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWESTERN MINNESOTA TODAY AND TONIGHT. THE MAJORITY OF THE THUNDERSTORMS WILL NOT BE SEVERE. HOWEVER...AN ISOLATED SEVERE THUNDERSTORM MAY PRODUCE QUARTER SIZED HAIL THIS AFTERNOON AND EVENING. IN ADDITION...THE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL OF ONE TO TWO INCHES FOR A FEW LOCATIONS...ESPECIALLY EAST OF THE RED RIVER VALLEY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE DAY ON THURSDAY. THESE STORMS SHOULD BE CONCENTRATED EAST OF THE RED RIVER VALLEY. ANOTHER CHANCE OF THUNDERSTORMS EXISTS FOR SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BRAMER
In the hours before
Special weather statement, Aug 19, 2:43 PM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 243 PM CDT WED AUG 19 2009 NDZ016-192015- EASTERN WALSH COUNTY ND- 243 PM CDT WED AUG 19 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EASTERN WALSH COUNTY IN NORTHEAST NORTH DAKOTA... UNTIL 315 PM CDT AT 239 PM CDT...THE PUBLIC REPORTED SEVEREAL FUNNELS ASSOCIATED WITH A LINE OF THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF NASH TO 2 MILES EAST OF INKSTER...MOVING TO THE EAST AT 10 MPH. THUNDERSTORMS WILL BE NEAR... GRAFTON...VOSS AND FOREST RIVER AT 310 PM CDT...MINTO...7 MILES WEST OF HERRICK AND OAKWOOD AT 320 PM CDT... INTERSTATE 29 BETWEEN MILE MARKERS 162 AND 184... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. IF SEVERE WEATHER IS OBSERVED CONTACT YOUR LOCAL LAW ENFORCEMENT AND ASK THEM TO RELAY YOUR INFORMATION TO THE NATIONAL WEATHER SERVICE. && LAT...LON 4853 9717 4820 9715 4820 9771 4853 9763 TIME...MOT...LOC 1943Z 263DEG 10KT 4852 9751 4817 9758 7
Special weather statement, Aug 19, 4:15 PM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 415 PM CDT WED AUG 19 2009 MNZ001-NDZ027-029-030-192200- WEST POLK MN-GRAND FORKS ND-STEELE ND-TRAILL ND- 415 PM CDT WED AUG 19 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WESTERN POLK COUNTY IN NORTHWEST MINNESOTA AND EASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA AND TRAILL COUNTY AND EASTERN STEELE COUNTY IN SOUTHEAST NORTH DAKOTA... UNTIL 500 PM CDT AT 413 PM CDT...THE PUBLIC REPORTED SEVERAL FUNNELS ASSOCIATED WITH A LINE OF THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OSLO TO 5 MILES WEST OF GRAND FORKS TO 5 MILES WEST OF MAYVILLE TO GALESBURG. LAW ENFORCEMENT AND SPOTTERS HAVE BEEN OBSERVING BRIEF FUNNELS ALONG THIS LINE OF STORMS BUT AT THIS TIME THE ENVIRONMENT IS NOT FAVORABLE FOR ANY OF THESE FUNNELS TO TOUCHDOWN. THUNDERSTORMS WILL BE NEAR... MAYVILLE...PORTLAND AND ROSEVILLE AT 420 PM CDT...GRAND FORKS AT 430 PM CDT...EAST GRAND FORKS...THOMPSON AND REYNOLDS AT 440 PM CDT... BUXTON AND BLANCHARD AT 450 PM CDT... INTERSTATE 29 BETWEEN MILE MARKERS 96 AND 149... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4799 9665 4729 9696 4726 9753 4818 9715 TIME...MOT...LOC 2113Z 313DEG 17KT 4816 9709 4717 9753 DTR
Special weather statement, Aug 19, 6:28 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 628 PM CDT WED AUG 19 2009 NDZ027-200015- GRAND FORKS ND- 628 PM CDT WED AUG 19 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA... UNTIL 715 PM CDT AT 625 PM CDT...LAW ENFORCEMENT AND THE PUBLIC REPORT BRIEF FUNNEL CLOUDS ASSOCIATED WITH THUNDERSTORMS DEVELOPING NORTH OF LARIMORE IN THE MCANNA AREA...OR ABOUT 27 MILES WEST OF GRAND FORKS. THESE STORMS WERE MOVING TO THE EAST AT 5 MPH. CONDITIONS ARE FAVORABLE FOR FUNNELS EARLY THIS EVENING AS AN UPPER LOW IS MOVING THROUGH THE AREA. IF IT APPEARS A FUNNEL IS CLOSE TO TOUCHING DOWN THEN A WARNING WILL BE ISSUED. THE THUNDERSTORM WILL BE NEAR... HONEYFORD AT 715 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4812 9735 4788 9733 4790 9777 4808 9778 TIME...MOT...LOC 2325Z 267DEG 6KT 4799 9764 DTR
Special weather statement, Aug 19, 6:32 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 632 PM CDT WED AUG 19 2009 NDZ006-014-015-024-200015- EDDY ND-BENSON ND-RAMSEY ND-TOWNER ND- 632 PM CDT WED AUG 19 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOWNER COUNTY...RAMSEY..EASTERN BENSON...AND NORTHWESTERN EDDY COUNTIES IN NORTHEAST NORTH DAKOTA.. UNTIL 715 PM CDT AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL ALONG WITH FUNNEL CLOUDS. THE STORM WAS LOCATED IN THE MAZA AND CANDO AREA...OR 25 MILES NORTHWEST OF DEVILS LAKE...MOVING TO THE SOUTHEAST AT 10 MPH. ADDITIONAL THUNDERSTORMS WERE LOCATED SOUTH OF FORT TOTTEN IN THE OBERON AND SHEYENNE AREAS SOUTHWEST OF DEVILS LAKE. THESE STORMS TOO MAY PRODUCE NICKEL SIZE HAIL ALONG WITH FUNNEL CLOUDS. THE STORM WAS MOVING SOUTHEAST AT 10 MPH. PERSONS IN THE DEVILS LAKE AREA SHOULD KEEP AN EYE TO THE SKY AND HEAD TO SHELTER IF A STORM APPROACHES. FUNNEL CLOUDS MAY FORM FROM ANY OF THESE STORMS BUT ANY FUNNELS WILL BE BRIEF AND ARE NOT EXPECTED TO TOUCHDOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4817 9848 4772 9912 4823 9952 4855 9919 TIME...MOT...LOC 2329Z 306DEG 11KT 4842 9916 DTR
Special weather statement, Aug 19, 6:36 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 636 PM CDT WED AUG 19 2009 NDZ006-014-015-024-200015- EDDY ND-BENSON ND-RAMSEY ND-TOWNER ND- 636 PM CDT WED AUG 19 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOWNER COUNTY...RAMSEY..EASTERN BENSON...AND NORTHWESTERN EDDY COUNTIES IN NORTHEAST NORTH DAKOTA... UNTIL 715 PM CDT AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL ALONG WITH FUNNEL CLOUDS. THE STORM WAS LOCATED IN THE MAZA AND CANDO AREA...OR 25 MILES NORTHWEST OF DEVILS LAKE...MOVING TO THE SOUTHEAST AT 10 MPH. ADDITIONAL THUNDERSTORMS WERE LOCATED SOUTH OF FORT TOTTEN IN THE OBERON AND SHEYENNE AREAS SOUTHWEST OF DEVILS LAKE. THESE STORMS TOO MAY PRODUCE NICKEL SIZE HAIL ALONG WITH FUNNEL CLOUDS. THE STORM WAS MOVING SOUTHEAST AT 10 MPH. PERSONS IN THE DEVILS LAKE AREA SHOULD KEEP AN EYE TO THE SKY AND HEAD TO SHELTER IF A STORM APPROACHES. FUNNEL CLOUDS MAY FORM FROM ANY OF THESE STORMS BUT ANY FUNNELS WILL BE BRIEF AND ARE NOT EXPECTED TO TOUCHDOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4817 9848 4772 9912 4823 9952 4855 9919 TIME...MOT...LOC 2329Z 306DEG 11KT 4842 9916 DTR
Special weather statement, Aug 19, 7:49 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 749 PM CDT WED AUG 19 2009 MNZ027-028-200130- WEST BECKER MN-EAST BECKER MN- 749 PM CDT WED AUG 19 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BECKER COUNTY IN NORTHWEST MINNESOTA... UNTIL 830 PM CDT AT 746 PM CDT...WEATHER SPOTTERS REPORTED FUNNEL CLOUDS AND WEAK ROTATION IN A THUNDERSTORM ABOUT 5 MILES EAST OF DETROIT LAKES...JUST NORTH OF HIGHWAY 34 IN THE PICKERAL LAKE AND HEIGHT OF LAND LAKE AREA. THE STORM WAS MOVING TO THE EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR... HEIGHT OF LAND LAKE AT 800 PM CDT...TOAD LAKE AT 830 PM CDT... ADDITIONAL THUNDERSTORMS WERE LOCATED WESTWARD TO LAKE PARK AND THESE TOO MAY PRODUCE FUNNEL CLOUDS. IF IT APPEARS TOUCHDOWNS ARE LIKELY THEN A WARNING WILL BE ISSUED. BUT AT THIS TIME...FUNNELS HAVE BEEN SHORT LIVED AND REMAINED OFF THE GROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4703 9529 4674 9534 4674 9611 4697 9616 TIME...MOT...LOC 0046Z 277DEG 10KT 4683 9567 DTR
Nearby
Special Weather Statements in Minnesota, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.